ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion coefficients for selected binary liquid systems: cyclohexanes and n-alkyl alcohols

Ramakanth, C and Das, Tarun R and Mukherjee, Ashok K (1991) Diffusion coefficients for selected binary liquid systems: cyclohexanes and n-alkyl alcohols. In: Journal of Chemical & Engineering Data, 36 (4). pp. 384-387.

[img] PDF
Diffusion_Coefficients_for_Selected.pdf - Published Version
Restricted to Registered users only

Download (459kB) | Request a copy
Official URL: http://pubs.acs.org/doi/abs/10.1021/je00004a012


In the present work the integral diffusion coefficients are estimated by using the diaphragm cell technique. The diffusion coefficients are measured at various compositions for two sets binary systems: one of cyclohexane and n-paraffinic alcohols and the other of methylcyclohexane and n-paraffinic alcohols. The alcohols used are seven members of homologous series of n-paraffinic alcohols from ethanol to octanol. The maximum possible error in the experimental diffusion coefficient could be 8% for both the cyclohexane-n-alkyl alcohol system and methylcyclohexane-n-alkyl alcohol system. A correlation for each of the two sets of binary systems is given. The maximum deviation in the correlations was less than 6.5 and 3.5% for cyclohexane-n-alkyl alcohols and methylcyclohexane-n-alkyl alcohols, respectively.

Item Type: Journal Article
Publication: Journal of Chemical & Engineering Data
Publisher: American Chemical Society
Additional Information: Copyright of this article belongs to American Chemical Society.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Date Deposited: 16 Nov 2010 09:49
Last Modified: 16 Nov 2010 09:49
URI: http://eprints.iisc.ac.in/id/eprint/33736

Actions (login required)

View Item View Item